Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014 (2014), Article ID 749856, 4 pages
http://dx.doi.org/10.1155/2014/749856
Research Article

A Note on the Warmth of Random Graphs with Given Expected Degrees

1Einstein Institute of Mathematics, Hebrew University of Jerusalem, 91904 Jerusalem, Israel
2Singapore University of Technology and Design, Singapore 138682

Received 1 February 2014; Revised 12 May 2014; Accepted 16 June 2014; Published 30 June 2014

Academic Editor: Imed Kacem

Copyright © 2014 Yilun Shang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yilun Shang, “A Note on the Warmth of Random Graphs with Given Expected Degrees,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, Article ID 749856, 4 pages, 2014. doi:10.1155/2014/749856